# SDR ASOA2012083002142

- Difficulty date: August 10, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT SERVICE DOOR ENTRANCE CORRODED BEYOND LIMITS BETWEEN FS 319 AND FS 349.0 AT WL 73.5 IAW TASK 000-53-900-509.  REMOVED FLOOR SUPPORT ANGLE ASSY AT SERVICE DOOR ENTRANCE BETWEEN FS 319 AND FS 349 IAW SRM 51-42-21, 51-42-06 AND 51-42-13.  INSTALLED NEW FLOOR SUPPORT ANGLE ASSY AT SERVICE DOOR ENTRANCE IAW SRM 51-42-06, 51-42-13 AND 51-42-21.
